# SDR DALA2016022901834

- Difficulty date: February 19, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 56,283 hours, 21,303 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT AFT CARGO DOOR REPORTED BY GROUND CREW IAW SRM 52-30-01 DENT IS WITHIN LIMITS.  AN EXAMINATION OF THE DENT IS MADE EVERY 300 FLIGHT CYCLES.  C/W INSPECTION OF CARGO DOOR DENT IAW SRM 52-30-01, NO FURTHER DAMAGE NOTED OK TO CONTINUE ON MON.  TRIMMED-OUT DENT THAT WAS FOUND OUT OF LIMITS ON AFT CARGO DOOR LWR SKIN REF SRM 52-30-01, FIG 201 REPAIR 4.  TRIMOUT DIMENSION: 1.9" X 1.75" X 0.5"R.  ACCOMPLISHED A PERMANENT CAT "B" REPAIR REF SRM 52-30-01, FIG 201, REPAIR 4.  THRESHOLD INSPECTION REQUIRED AT 37500 DOOR FLIGHT CYCLE WITH REPEAT INSPECTION EVERY 3000 F/C, ALTERNATIVE METHOD I, THEREAFTER USING LFEC TO INSPECT SKIN THROUGH THE DOUBLER AND EVERY 6000 F/C, ALTERNATIVE METHOD II, THEREAFTER USING LFEC TO INSPECT BEAM OUTER FLANGE REF SRM 52-30-01, FIG 201, REPAIR 4 TABLE IV, PAGE 204.  DOOR IS CURRENTLY AT 019661 FLIGHT CYCLE. REPAIR CLASSIFIED AS MAJOR REF B757-200, DRD REPORTING REQUIREMENTS TABLE.  REPEAT INSPECTIONS TO BE ACCOMPLISHED ON NRC 800-39, REF LOG 2368051 AND NRC 800-40, REF LOG 2368961.  PLEASE CLOSE LOG. CLOSED LOG AND REMOVED MONITOR INSPECTION.
